zbMATH — the first resource for mathematics

Non-homogeneous \(Tb\) theorem and random dyadic cubes on metric measure spaces. (English) Zbl 1261.42017
F. Nazarov, S. Treil and A. Volberg [Acta Math. 190, No. 2, 151–239 (2003; Zbl 1065.42014)] proved a \(Tb\) theorem on a metric measure spaces \((X,d,\mu)\) which satisfies the upper power bound condition \(\mu (B(x,r)) \leq Cr^d\).
T. Hytönen [Publ. Mat., Barc. 54, No. 2, 485–504 (2010; Zbl 1246.30087)] introduced quasimetric measure spaces equipped with an upper doubling measure. This is a property that encompasses both the doubling measure and the upper power bound condition. He developed a theory of BMO on these spaces.
The authors prove a \(Tb\) theorem on quasimetric spaces equipped with upper doubling measures. For the proof, they use a variant of system of dyadic cubes due to M. Christ [Colloq. Math. 60/61, No. 2, 601–628 (1990; Zbl 0758.42009)].

42B20 Singular and oscillatory integrals (Calderón-Zygmund, etc.)
30L99 Analysis on metric spaces
60D05 Geometric probability and stochastic geometry
Full Text: DOI arXiv
[1] Bramanti, M.: Singular integrals in nonhomogeneous spaces: L 2 and L p continuity from Hölder estimates. Rev. Mat. Iberoam. 26(1), 347–366 (2010) · Zbl 1205.42011
[2] Christ, M.: A T(b) theorem with remarks on analytic capacity and the Cauchy integral. Colloq. Math. 60/61(2), 601–628 (1990) · Zbl 0758.42009
[3] Coifman, R.R., Weiss, G.: Analyse harmonique non-commutative sur certains espaces homogènes. In: Étude de certaines intégrales singulières. Lecture Notes in Mathematics, vol. 242. Springer, Berlin (1971) · Zbl 0224.43006
[4] David, G., Journé, J.-L., Semmes, S.: Opérateurs de Calderón-Zygmund, fonctions para-accretives et interpolation. Rev. Mat. Iberoam. 1(4), 1–56 (1985) · Zbl 0604.42014
[5] García-Cuerva, J., Gatto, A.E.: Lipschitz spaces and Calderón-Zygmund operators associated to non-doubling measures. Publ. Mat. 49(2), 285–296 (2005) · Zbl 1077.42011
[6] Hytönen, T.: A framework for non-homogeneous analysis on metric spaces, and the RBMO space of Tolsa. Publ. Mat. 54(2), 485–504 (2010) · Zbl 1246.30087
[7] Luukkainen, J., Saksman, E.: Every complete doubling metric space carries a doubling measure. Proc. Am. Math. Soc. 126(2), 531–534 (1998) · Zbl 0897.28007
[8] McIntosh, A., Meyer, Y.: Algèbres d’opérateurs définis par des intégrales singulières. C. R. Acad. Sci. Paris Sér. I Math. 301(8), 395–397 (1985) · Zbl 0584.47030
[9] Macías, R.A., Segovia, C.: Lipschitz functions on spaces of homogeneous type. Adv. Math. 33(3), 257–270 (1979) · Zbl 0431.46018
[10] Nazarov, F., Treil, S., Volberg, A.: Weak type estimates and Cotlar inequalities for Calderón-Zygmund operators on nonhomogeneous spaces. Int. Math. Res. Not. 9, 463–487 (1998) · Zbl 0918.42009
[11] Nazarov, F., Treil, S., Volberg, A.: The Tb-theorem on non-homogeneous spaces. Acta Math. 190(2), 151–239 (2003) · Zbl 1065.42014
[12] Tchoundja, E.: Carleson measures for the generalized Bergman spaces via a T(1)-type theorem. Ark. Mat. 46(2), 377–406 (2008) · Zbl 1159.32004
[13] Volberg, A., Wick, B.D.: Bergman-type singular operators and the characterization of Carleson measures for Besov–Sobolev spaces on the complex ball. Am. J. Math. (in press). Preprint. arXiv:0910.1142 · Zbl 1252.42020
[14] Verbitsky, I.E., Wheeden, R.L.: Weighted norm inequalities for integral operators. Trans. Am. Math. Soc. 350(8), 3371–3391 (1998) · Zbl 0920.42007
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.